# SDR DALA109133351

- Difficulty date: May 1, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 24,952 hours, 3,673 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION ON SEAT TRACK AT Y1959 FR54-FR58. REPAIRED IAW ERA 481432-14, REV 0.
